Open AccessFeature PaperReview
American Journal of Mathematics and Physics Application (AJMPA)

Exponentially-fitted Third-Order Adams-Bashfort Method

(This article belongs to Vol - 01, Issue - 03)
Download [ 8 ]

Abstract

In this paper, the construction of Exponentially-Fitted (EF) versions of the third-order Adam-Bashfort method for oscillatory problems is presented. The convergence and stability properties of the constructed methods are investigated. Numerical experiments confirming the theoretical expectations regarding the constructed methods compared with other standard classical methods are also presented.

Article Access Statistics

1
16

ISO CERTIFIED

American Journal of Mathematics and Physics Application (AJMPA) ISSN 2290-8887 Published by SDIP, London, United Kingdom.
Back to Top